# SDR UIEA2021070101457

- Difficulty date: June 30, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798585
- Part serial: 1500
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENG START VALVE INOP ( ENGINE START VALVES, -200/-300 )( TRANSFERRED TO MDDR 149489 IAW DDG 80-00-02-01 CAT C DUE 10JUL21  /  01JUL21 - LP1396438 - ITEM#1 - TPA - REMOVED AND REPLACED RT ENG START VALVE IAW AMM 80-11-02. OPS TEST GOOD IAW AMM 80-11-00. THIS CLEARS MDDR 149489. )
